# SDR DL757990886

- Difficulty date: April 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoking
- Location: Galley
- Component: 831610403M0
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT ATTENDANT REPORTED SMOKE IN MID GALLEY AREA, MADE EMERGENCY LANDING BOS.  INSPECTED AIRCRAFT, PERFORMED PWR RUN.  PRESSURIZED AIRCRAFT, FOUND MID GALLEY FWD OVEN SMOKING.  REPLACED SAME.
